MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1046/j.1468-3083.2002.00485.x

Медицинская библиотека · Journal of the European Academy of Dermatology and Venereology : JEADV · 2002

Gemcitabine-induced erysipeloid skin lesions in a patient with malignant mesothelioma.

Kuku I, Kaya E, Sevinc A, Aydogdu I

Клинический случайСтатьяПеревод в очереди

Аннотация

Gemcitabine is a nucleoside analogue that has shown to have antineoplastic activity in different solid tumours (lung, pancreas, bladder, colon, ovarian, and breast cancer) and malignant mesothelioma. The toxic effects of gemcitabine include myelosuppression, flu-like syndrome, altered liver function tests, bronchospasm, rash, itching, and fever. However, gemcitabine-induced erysipeloid skin reaction was reported in a small number of patients with previous history of radiotherapy or lymphedema. We reported a male patient who developed erysipeloid skin reaction following gemcitabine treatment in the absence of radiotherapy and lymphedema.

Для цитирования: Kuku I, Kaya E, Sevinc A, Aydogdu I. Gemcitabine-induced erysipeloid skin lesions in a patient with malignant mesothelioma.. Journal of the European Academy of Dermatology and Venereology : JEADV. 2002. DOI: 10.1046/j.1468-3083.2002.00485.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.